MathSciNet Relay Station
MathSciNet bibliographic data
MR293294 40D25 (40F05)
Dubinsky, Ed; Ramanujan, M. S. Inclusion theorems for absolutely $\lambda $-summing maps. Math. Ann. 192 (1971), 177–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement